Items where Author is "Wong, Peng Choon"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Wong, Peng Choon and Wong, Kok Bin (2008) Subgroup separability and conjugacy separability of certain HNN extensions. Bulletin of the Malaysian Mathematical Sciences Society, 31 (1). pp. 25-33. ISSN 0126-6705,

Wong, Peng Choon and Tang, C.K. (2000) Conjugacy Separability of Certain HNN Extensions of Conjugacy-Separable Groups. Algebra Colloquium, 7 (2). pp. 147-158. ISSN 1005-3867, DOI https://doi.org/10.1007/s10011-000-0147-5.

Wong, Peng Choon (1980) Cyclic extensions of parafree groups. Transactions of the American Mathematical Society, 258 (2). pp. 441-456. ISSN 0002-9947,

This list was generated on Wed Aug 10 00:05:28 2022 +08.